# SDR UIEA2021070601472

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 83,017 hours
- Engine: Ge CF680C2B7F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L BLD DUCT LEAK ON EICAS WHILE RUNNING LEFT PACK ON GROUND( PERFORMED GVI ON LT PACK SYSTEM FOUND SEVERAL CLAMPS LOOSE, TIGHTENED CLAMPS IAW 20-11-00. PERFORMED OPS CK IAW AMM 21-51-00, OPS CKS GOOD, MSG NOT PRESENT )
